Weighted composition operators on weighted Lorentz spaces

Volume 128 / 2012

İlker Eryilmaz Colloquium Mathematicum 128 (2012), 143-151 MSC: Primary 47B33, 46E30; Secondary 47B38. DOI: 10.4064/cm128-2-1

Abstract

The boundedness, compactness and closedness of the range of weighted composition operators acting on weighted Lorentz spaces $L( p,q,wd\mu ) $ for $1< p\leq \infty $, $1\leq q\leq \infty $ are characterized.

Authors

  • İlker EryilmazDepartment of Mathematics
    Faculty of Sciences and Arts
    Ondokuz Mayıs University
    55139, Kurupelit, Samsun, Turkey
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image